# SDR SIMA20131008007

- Difficulty date: October 8, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 33,915 hours, 31,905 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TOP SURFACE DENTED.   REPAIRED IAW EO-EM-55MR-441.
